# SDR USAA000549

- Difficulty date: April 10, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N884US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11338
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Fatigued
- Location: Fuselage
- Part time: 21,351 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND 12 INCH BY 10 INCH AREA SKIN AND INNER DOUBLER METAL FATIGUED DUE TO EXCESSIVE HEAT, RT SIDE STATION 27.250 STRINGER 48.  REMOVED FATIGUED METAL.  INSTALLED REPLACEMENT SKIN AND EXT DOUBLER PER EA 54585.  (M)
